Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Rashes in inner thigh, spreads on scratching causing extreme discomfort. Medications?

hi doctor i am 26yr old guy. i have been getting rashes in my inner thighs since last 2 yrs. i live in India and had been prescribed by a doctor to apply diprobec and flucos gel... But that doesn t seem to help its really uncomfortable and becomes itchy after i remove my underwear in the night.. it spreads if i scratch it due itchy feeling.. plz prescribe a lotion or ointment which i can apply to get rid of this...Thanks..
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You have intense itching over inner side of thigh,This is most likely due to fungal Infection and the source of infection is from your inner wear.Please wash your inner wears in boiling water (add 60 ml of Dettol solution to it.)Pl apply Daktarin or Zole Ointment everyday after bath and at night after cleaning the area thoroughly.It will subside in aweek
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor